3 days post-op. Headache on left side of head, about 35-40 minutes after pain medicine. Should I be concerned?

Should I be concerned about the headaches after my hydrocodone daily?

Doctor Answers 2

3 days post-op. Headache on left side of head, about 35-40 minutes after pain medicine. Should I be concerned?

Thank you for your question. If you are having headaches postop, it could very possibly be due to the pain medication. Or it could be a symptom of something else going on. You should contact your surgeon to discuss your concerns. If your surgeon is not addressing the concern and you still feel like something is going on, you might need to contact your primary doctor to be evaluated.Best of luck!


Spokane Plastic Surgeon
5.0 out of 5 stars 17 reviews

Last contacted 9 days ago

Pain medication side effects

The most common side effects af narcotic pain medication are nausea, vomiting, and constipation. Headache is also not an uncommon side effect of pain medicine. You should stop taking it and take Tylenol or Motrin (if OK with your surgeon). If the headache persists, you need to see a physician for evaluation.

Patricia A. McGuire, MD
Saint Louis Plastic Surgeon
4.4 out of 5 stars 8 reviews

Last contacted 5 days ago

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.